# SDR DALA2020043002319

- Difficulty date: April 21, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 , CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 1 AT FR 36, PERFORMED REPAIR AT CWB FRONT SPAR VERTICAL STRINGER POSITION 1 AT FR 36 AT HOLE ZONE 1 (INB SIDE) Y1292 IN FWD CARGO COMPARTMENT AS PER PRI 585863-14AD REV 0,1,2 AND ER/A 585863-14AD REV ORIGINAL
